DSpace About DSpace Software
 

NAGOYA Repository >
D200 大学院多元数理科学研究科 >
D200j 講義録 >
多元数理講義録(Graduate School Lectures in Mathematics, Nagoya University) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2237/12240

Title: KÄHLER GEOMETRY OF LOOP SPACES
Authors: SERGEEV, Armen
Issue Date: 28-Nov-2008
Publisher: 名古屋大学多元数理科学研究科
Citation: 多元数理講義録. v.7, 2008, p.1-226
URI: http://hdl.handle.net/2237/12240
selfDOI: 10.18999/graslm.7.1
Appears in Collections:多元数理講義録(Graduate School Lectures in Mathematics, Nagoya University)

Files in This Item:

File Description SizeFormat
geoquant.pdf932.57 kBAdobe PDFView/Open

There was reading in 20 pieces of the previous month in this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback